MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BARD SAUVAGE FILAMENTOUS FABRIC; SAUVAGE FABRIC

BARD PERIPHERAL VASCULAR, INC. BARD SAUVAGE FILAMENTOUS FABRIC; SAUVAGE FABRIC
Catalog Number 007829
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a surgical graft placement procedure on the carotid artery procedure using bard sauvage filamentous fabric.During the procedure, the patch allegedly found with leaked.It was further reported that the patch remained porous despite blood soakinhematoma and further use of hemostatics, leaded to persistent bleeding.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: three electronic photos were reviewed.Two images show what appears to be a hematoma with gauze placed over.The gauze is bloody over the hematoma.The reported bleeding and hematoma can be confirmed.The third image shows what appears to be the sauvage patch implanted in the patient.Blood can be seen externally on the patch.However, it cannot be determined if the blood is leaking through the patch or if the blood is from a separate source based on the image alone.Therefore, the investigation remains inconclusive for the reported leak through the ptfe patch.It is possible the patch is leaking in the provided photo, but it is not able to be confirmed based on the image alone that the source of the blood on the external side of the patch is due to a leak.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a surgical graft placement procedure on the carotid artery procedure using bard sauvage filamentous fabric.During the procedure, the patch allegedly found leaking.It was further reported that the patch remained porous despite blood soaking and further use of hemostatics, leaded to persistent bleeding and a large neck hematoma.The current status of the patient is unknown.

Brand Name
BARD SAUVAGE FILAMENTOUS FABRIC
Common Device Name
SAUVAGE FABRIC
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23475890
Report Number2020394-2025-01843
Device Sequence Number10558379
Product Code DXZ
UDI-Device Identifier00801741041051
UDI-Public(01)00801741041051(17)290328(10)HUJR0750
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K770835
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number007829
Device Lot NumberHUJR0750
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown